# SDR FDEA200904221387

- Difficulty date: April 22, 2009
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 41,911 hours, 20,165 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Slat/Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT,  ECAM DISPLAY "KRUGER NOT RETRACTED" CLEARED ECAM.  APPLIED QRH PROCEDURES RETURNED TO DEPARTURE DUE TO INSUFFICIENT FUEL TO DESTINATION.    PERFORMED SFCC BITE TEST FOUND NR 1 SFCC AND POSITON SW 49CV (LT KRUEGER) DEFECTIVE.  R & R NR 1 SFCC AND POSITON SWITCH 49CV IAW AMM 27-51-18-4 & 27-89-12-4.  PERFORMED BITE TEST /OPS TESTED IAW AMM 27-51-00-5.  NO FAULTS FOUND.  ACFT OK FOR SERVICE.
